hey everyone... i've been on tegretol 1000mg since july and have had serious side effects including stomach pains and constipation. so bad i'm now seeing gastrointestinal specialists. I'm weening myself off it (i can't take this anymore!!!) and my doc said to go from 1000mg to 400mg. i did and it sent me into some crazy manic withdrawl.... not fun!! has anyone or is anyone taking tegretol and are you experiencing side effects??
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
Has anyone tried these supplements? Do they give MGers more quality of life by improving memory and overall well being?Thanks!Barbel